# SDR P5CA9701069

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Condition: Corroded
- Location: Bs 1090-1210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, M/D TIE DOWN TRACK AT BS 1100 RBL 75 FOUND CRACK 4 INCHES LONG.  REPLACED TIE DOWN TRACK BETWEEN BS 1090 TO BS 1210 PER BOEING SRM 53-10-05.
